# SDR REXA2012102001566

- Difficulty date: November 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 11,753 hours, 7,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-120-301, FWD EQUIPMENT COMPARTMENT DECK CRACKED AT RIGHT SIDE ADJACENT TO ADG HAND PUMP.  REPAIRED FWD EQUIPMENT COMPARTMENT DECK IAW REO 670-53-11-509.
